# SDR ASOA2015052212889

- Difficulty date: May 20, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 29,776 hours, 20,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12 AB LOWER EXIT SIGN HAD TWO BULBS BURNED OUT.  R & R THE BULBS IAW AMM 33-51-05, OPS CHECKED GOOD.  OK FOR SERVICE.
